Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Towards a theory of stochastic hybrid systems

Author(s):

J. Hu, J. Lygeros, S. Sastry
Conference/Journal:

Lecture Notes in Computer Science LNCS, vol. 1790, pp. 160-173, Article in book serie: "Hybrid Systems: Computation and Control"
Abstract:

In this paper, we present a scheme of stochastic hybrid system which introduces randomness to the deterministic framework of the traditional hybrid systems by allowing the flow inside each invariant set of the discrete state variables to be governed by stochastic differential equation (SDE) rather than the deterministic ones. The notion of embedded Markov chains is proposed for such systems and some illustrative example from high way model is presented. As an important application, these ideas are then applied to the state space discretization of one dimensional SDE to obtain the natural discretized stochastic hybrid system together with its embedded MC. The invariant distribution and exit probability from interval of the MC are studied and it is shown that they converge to their counterparts for the solution process of the original SDE as the discretization step goes to zero. As a result, the discretized stochastic hybrid system provides a useful tool for studying various sample path properties of the SDE.

Year:

2000
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { HuLyg:2000:IFA_2608,
    author={J. Hu and J. Lygeros and S. Sastry},
    title={{Towards a theory of stochastic hybrid systems}},
    journal={Lecture Notes in Computer Science LNCS},
    year={2000},
    volume={1790},
    number={},
    pages={160--173},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=2608}
}
Permanent link